# SDR WX0A2023091031838

- Difficulty date: September 7, 2023
- Submitted: September 10, 2023
- Operation: Air carrier
- Aircraft: N310NV
- Make and model: Airbus A319-112
- Aircraft serial: 2224
- Aircraft time: 48,667 hours, 27,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 816060
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK, FOUND EPSU BATTERIES AT LOCATION 10WL, 11WL, 12WL, 13WL FAILED THE EPSU SYSTEM TEST / REMOVED AND REPLACED EPSU BATTERIES AT LOCATIONS 10WL, 11WL, 12WL AND 13WL IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPS CHECK OF BATTERIES OKAY IAW AMM 33-51-00-710-001-A."
